MAUDE Adverse Event Report: INSTRUMENTATION LABORATORY CO. GEM PREMIER CHEMSTAT PAK; ENZYMATIC METHOD, CREATININE

INSTRUMENTATION LABORATORY CO. GEM PREMIER CHEMSTAT PAK; ENZYMATIC METHOD, CREATININE
Catalog Number 00044345010
Medical Device Problem Codes High Test Results (2457); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported discrepant creatinine results on the gem premier chemstat pak (cartridge) in comparison to results from the lab.Customer reviewed the corrective action report and noticed incalculable interference was detected 4 times and was corrected for creatinine on the same day as the discrepant results.It was reported that there was no patient impact or adverse event.
 
Additional Manufacturer Narrative
This is an initial report.A follow-up report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
Customer reported discrepant creatinine results on the gem premier chemstat pak (cartridge) in comparison to results from the lab.Data review confirmed the following: - creatinine sensor passed chemstat cvp4, chemstat cvp3, chemstat cvp1, and chemstat cvp2.- creatinine sensor experienced a sensor drift during sample # 77 and 81.- excessive creatine interference for creatinine error code 4030 for sample #81, and results were incalculable.Review of gem cartridge data showed creatinine sensor performance was within specifications on this pak s/n (b)(6); elevated samples identified as sid# (b)(6).Noticed @ sid#(b)(6) creatinine & creatine results both jumped excessively high and the subsequent samples were also elevated.Suspected interferent substance compromised interference rejecting function.Creatinine & creatine sensors both recovered too normal.This was confirmed both by customer statement and sample results reviewed.Customer noted there was no patient impact or adverse events reported for any of the patients involved.

Brand Name
GEM PREMIER CHEMSTAT PAK
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730
Manufacturer (Section G)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford 01730
Manufacturer Contact
anuja khan
180 hartwell road
bedford, MA 01730
MDR Report Key21752210
Report Number1217183-2025-00025
Device Sequence Number13302511
Product Code JFY
UDI-Device Identifier08426951070800
UDI-Public(01)08426951070800(11)250621(17)250203(10)250203A
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K223090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/21/2025
Device Catalogue Number00044345010
Device Lot Number250203A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown